# SDR COMA0660459

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 19,525 hours, 18,162 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 4982 - EN ROUTE MCO-OKC RECEIVED AN INBOARD GROUND SPOILER FAULT, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED RESET OF SPOILER SYSTEM.
